# SDR KO0R201708220053

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT XORS 795 ACCESS PANEL LOWER SIDE OF LEADING EDGE ACCESS PANEL FORWARD CHANNEL IS CRACKED.
